# SDR LR7A06216

- Difficulty date: December 11, 2006
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,031 hours, 24,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB6101, FOUND RT FUSELAGE SKIN DENTED AT FS 935,  RBL64.  REPAIRED SKIN IAW SMP583 51-140-12.
